×

zbMATH — the first resource for mathematics

Propagation des singularités pour les opérateurs différentiels de type principal, localement résolubles, à coefficients analytiques, en dimension 2. (French) Zbl 0365.58019

MSC:
58J40 Pseudodifferential and Fourier integral operators on manifolds
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] F. CARDOSO et F. TREVES, Subelliptic operators, dans Analyse fonctionnelle et applications, Hermann 1975, 161-169. · Zbl 0305.35087
[2] J.-J. DUISTERMAAT et L. HÖRMANDER, Fourier integral operators II, Acta Math., 128 (1972), 184-269. · Zbl 0232.47055
[3] B. HELFFER, Addition de variables et application à la régularité (Rennes, mai 1976). · Zbl 0365.35012
[4] L. HÖRMANDER, Fourier integral operators I, Acta Math., 127 (1971), 79-183. · Zbl 0212.46601
[5] L. HÖRMANDER, On the existence and the regularity of solutions of linear pseudodifferential equations, L’Ens. Math., 17 (1971), 99-163. · Zbl 0224.35084
[6] A. MENIKOFF, Carleman estimates for partial differential equations with real coefficients, Arch. Rational Mech. Anal., 54 (1974), 118-133. · Zbl 0287.35081
[7] T. NAGANO, Linear differential systems with singularities and an application to transitive Lie algebras, J. Math. Soc. Japan, 18, 4 (1966), 398-404. · Zbl 0147.23502
[8] L. NIRENBERG et F. TREVES, On local solvability of linear partial differential equations. part II. Sufficient conditions, Comm. Pure Appl. Math., 23 (1970), 459-510. · Zbl 0208.35902
[9] J. SJÖSTRAND, Propagation of singularities for operators with multiple involutive characteristics, Report n° 11, Institut Mittag-Leffler (1974).
[10] M. STRAUSS et F. TREVES, First order linear partial differential equations and uniqueness in the Cauchy problem, Journal Diff. Eq., 15 (1974), 195-209. · Zbl 0266.35009
[11] F. TREVES, On the local solvability of linear partial differential equations in two independent variables, Amer. Journ. Math., 92 (1970), 174-204. · Zbl 0236.35039
[12] F. TREVES, A new method of proof of the subelliptic estimates, Comm. Pure Appl. Math., 24 (1971), 71-115. · Zbl 0206.11401
[13] F. TREVES, A link between solvability of linear pseudo-differential equations and uniqueness in the Cauchy problem, Amer. J. Math., 94 (1972), 267-288. · Zbl 0274.35054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.